Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 69, NWS Pueblo, CO

August 7, 2022Chaffee County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 7, 2022, 3:12 PM MDT for Chaffee County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2022, 3:12 PM MDT (21:12 UTC)
Expired
Aug 7, 2022, 6:06 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Chaffee County, CO

The radar

The Pueblo radar (KPUX), 169 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2022-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2022-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2728 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

391 
WGUS55 KPUB 072112
FFWPUB
COC015-080015-
/O.NEW.KPUB.FF.W.0069.220807T2112Z-220808T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
312 PM MDT Sun Aug 7 2022

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  South Central Chaffee County in central Colorado...

* Until 615 PM MDT.

* At 312 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 1 
  to 2 inches in 1 hour. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Poncha Pass and Poncha Springs.

This includes the following high risk locations...
	Highway 285 south of Poncha Springs to Poncha Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3854 10616 3853 10609 3852 10604 3843 10609
      3844 10613 3852 10617

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

MG/Cohen
2 follow-up statements
568 
WGUS75 KPUB 072308
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
508 PM MDT Sun Aug 7 2022

COC015-080015-
/O.CON.KPUB.FF.W.0069.000000T0000Z-220808T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chaffee CO-
508 PM MDT Sun Aug 7 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT THIS 
EVENING FOR SOUTH CENTRAL CHAFFEE COUNTY...

At 508 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain have moved away from the warned area. However, flash flooding 
is likely ongoing across Poncho Pass.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement at 323 pm reported a large boulder had
         fallen into the roadway of Highway 285.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Poncha Pass and Poncha Springs.

This includes the following high risk locations...
	Highway 285 south of Poncha Springs to Poncha Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3854 10616 3853 10609 3852 10604 3843 10609
      3844 10613 3852 10617

FLASH FLOOD...RADAR INDICATED

$$

MW
004 
WGUS75 KPUB 080006
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
606 PM MDT Sun Aug 7 2022

COC015-080016-
/O.CAN.KPUB.FF.W.0069.000000T0000Z-220808T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chaffee CO-
606 PM MDT Sun Aug 7 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL CHAFFEE 
COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flood Watch remains in effect until 1200 AM MDT for portions of 
central Colorado and southeast Colorado.

LAT...LON 3854 10616 3853 10609 3852 10604 3843 10609
      3844 10613 3852 10617

$$

MW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 11:28 AM MDT, 3 hours 44 minutes earlier.

Area forecast discussion, Aug 7, 11:28 AM MDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1128 AM MDT Sun Aug 7 2022

.UPDATE...
Issued at 1035 AM MDT Sun Aug 7 2022

Based on latest HREF data have expanded Flash Flood watches to
include Bent and Prowers counties and have extended the plains
Flash Flood Watches until 3 AM.  -KT

&&

.SHORT TERM...(Today and tonight)
Issued at 339 AM MDT Sun Aug 7 2022

Key Messages...

1. Flash Flood risk for the S Mtns, I-25 corridor and parts of the
eastern Plains today into this evening. Additional areas have been
added to the flood watch.

Currently...

A cool front was located up near the CO/WY border and it was moving
south. Aloft, a well defined short wave was over UT and was
progressing east. A well defined monsoon plume was shown in he wet
vapor imagery extending from the Baja into AZ, W CO and into NE. As
the surface, dewpts were in the 50s and 60s, with mid 60s in KLHX.

Today...

Convective rain, heavy at times, is near certain for a portion of
the region later today. A very favorable environment for heavy rain
will come into place this afternoon as the monsoon plume will be
over the region. The plume, combined with favorable upslope and the
sfc boundary over the plains, along with favorable heating through
early afternoon will allow for heavy convective rains to develop by
early to mid afternoon. At this time, the greatest threat areas will
be the southern mountains, the I-25 corridor region and then
extending NE across Crowley, Otero and Kiowa counties. All of the
guidance is showing rather decent CAPE values, with some the NAM
data showing CAPE values above 2000 J/kg. Overall the SPC HREF
guidances is showing mean cape values over the greater Palmer Divide
region to be 1000-2000 J/KG. Although synoptic shear through the
column is non-existent, given the CAPE we will likely see some
strong winds with the storms today as DCAPE values will be rather
significant. There will also likely be an MCV developing in the deep
convection and this will likely enhance the local low level wind
environment, and a QLCS type tornado cannot be ruled out. There is
also a non-zero landspout threat along the slow moving boundary
which will be over the plains.

Overall, the heavy rain threat/svr threat will be along and north of
the boundary which will extend across the region. At this time the
greatest threat area appears to be along and north of a line from
KTAD to Eads. Additionally, if the dwpts can remain high, then the
CAPE values will be greater, increasing the heavy rain and severe
threat.

SPC has the greater Palmer Divide region in marginal risk and WPC
has a slight risk for excessive rainfall for a good portion of the
region.

Areas west of the mountains will dry out considerably, and these
areas will only see isolated to scattered storms today.

Tonight

the heavy rain threat will push south and east this evening, with
the southern mountains/S-I25 corridor region, along with the eastern
plains likely seeing the heaviest rainfall. At this time the
heaviest rain will likely fall during the evening hours, with the
heavy rain threat decreasing during the early morning hour. With
that said, it is possible that the flood watch which is in effect
may need to be extending into the early morning hours if the heavy
rain threat continues.

.LONG TERM...(Monday through Saturday)
Issued at 339 AM MDT Sun Aug 7 2022

Key Messages:

1) Daily precipitation chances are expected, mostly over the
mountains, each afternoon.

2) Temperatures will slowly to above average values by the end of
the week.

Monday - Saturday... The long term period will bring a typical
summer time pattern to southern Colorado, with warm temperatures and
daily precipitation chances. Ensemble and deterministic models, such
as the GEFS and EPS, are in agreement about maintaining a ridge of
high pressure over Colorado during most of the period, and slowly
pushing this feature east over the central plains during the end of
the long term period. The agreement between the models leads to
greater confidence in the evolution of things and the possible
impacts. This pattern will bring overall synoptic subsidence to
southern Colorado, which is unfavorable for precipitation
development. However though, moisture will continue to stream around
the western periphery of the ridge, and winds aloft will support
persistent orographic forcing over the mountains. Given this, daily
scattered to numerous afternoon rain showers and thunderstorms are
expected over the mountains. As precipitation blossoms over the
mountains each day, the flow aloft will help to push precipitation
off the mountains and into the mountain valleys, where scattered
rain shower and thunderstorms will be possible each day. Given the
placement of the ridge and the overall flow around it, the eastern
plains will remain more dry, with chances for isolated rain showers
and thunderstorms at most. As the ridge of high pressure does slowly
shift east late in the period though, precipitation chances will
increase for most of southern Colorado. As for temperatures, the
beginning of the period will start below average thanks to a cold
front passage Sunday, but as the ridge sits over the region,
temperatures will start to slowly warm. Given the ridge will be the
primary synoptic influence, temperatures will warm to above average
values for this time of year for most of southern Colorado.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1123 AM MDT Sun Aug 7 2022

Showers and thunderstorms are expected to spread across most of
the forecast area today and tonight. Confidence on extended
impacts from precipitation at KALS is a bit lower, but showers
are expected to pass over the terminal. Gusty winds and brief
reductions to visibility are expected after 00Z this evening.

KCOS and KPUB will both experience showers and storms, with VCSH
beginning shortly after 21Z. When storms do pass over the
terminal, gusty erratic outflow winds and locally heavy rainfall
will occur.

Precipitation will move away from KALS after 03Z, but will persist
at KCOS and KPUB overnight, with low stratus expected to set in
around 12-15Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for COZ072>080-083-087.

Flood Watch through late tonight for COZ081-082-084>086-088-089-
093-095>098.

&&

UPDATE...KT
SHORT TERM...HODANISH
LONG TERM...SIMCOE
AVIATION...GARBEROGLIO
Hazardous weather outlook, Aug 7, 11:05 AM MDT, 4 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1105 AM MDT Sun Aug 7 2022

COZ058>089-093>099-081715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1105 AM MDT Sun Aug 7 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Heavy rain capable of causing flash flooding will be likely today,
and this heavy rain threat will last into the overnight hours. In
addition, severe thunderstorms will be possible this afternoon
and evening across all of the southeast plains.

The greatest flash flood threat area will be over the southern
mountains, including the Wet Mountains, the Wet Mountain Valley, all
of the Sangre De Cristo mountain region, Fremont county and Teller
county. Over the plains, the best chance of flash flooding rainfall
will occur along the entire I-25 corridor region, and over the
plains generally along and north of a line from Kim to Lamar. The
heavy rainfall threat may last through the evening for the
southeast mountains and adjacent valleys, and into the early
morning hours for the southeast plains.

The greatest severe thunderstorm threat will be over the southeast plains
generally along and north of a line from Trinidad to Springfield.
The primary threat will be strong winds to 60 to 70 mph. Localized
hail up to around 1 inch in diameter will be possible with the
isolated stronger storms. And a brief weak tornado or two cannot
be ruled out, especially along a slow moving boundary which will
progress southward across the plains this afternoon, mainly along
and north of highway 50.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Rain shower and thunderstorm activity is expected Monday. Rain,
heavy at times, is possible, with a risk of widespread flooding.
Flash flooding over area burn scars, urban corridors, and saturated
soils may occur.

The coverage of rain showers and thunderstorms is expected to lessen
for midweek. However, scattered thunderstorms will remain possible
for Tuesday through Saturday over the mountains and mountain
valleys, with more isolated storm activity across the eastern
plains, particularly along the I-25 Corridor.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over much of the region, particularly in and near the
southeast mountains and the southeast plains.

31/31

In the hours before

Special weather statement, Aug 7, 12:54 PM MDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1254 PM MDT Sun Aug 7 2022

COZ074-087-088-094-071945-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
1254 PM MDT Sun Aug 7 2022

...Strong thunderstorms will impact portions of south central
Huerfano and Las Animas Counties through 145 PM MDT...

At 1251 PM MDT, Doppler radar was tracking a cluster of developing
strong thunderstorms across central and eastern Las Animas County.
These storms are nearly stationary, and will be capable of producing
locally heavy rainfall and landspout tornadoes.

HAZARD...Landspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Trinidad, Aguilar, Cokedale, Kim, Branson, Starkville, Gulnare,
Hoehne, Tyrone, Trinchera, Boncarbo, Model, Segundo and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3700 10508 3748 10483 3763 10312 3700 10310
TIME...MOT...LOC 1851Z 069DEG 10KT 3717 10497 3721 10370

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MG/AC
Special weather statement, Aug 7, 1:34 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
134 PM MDT Sun Aug 7 2022

COZ089-095-072000-
Crowley County CO-Western Kiowa County CO-
134 PM MDT Sun Aug 7 2022

...Strong thunderstorms will impact portions of west central Kiowa
and northeastern Crowley Counties through 200 PM MDT...

At 134 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from 7 miles
southwest of Wild Horse Point to 12 miles south of Forder. These
storms were nearly stationary.

HAZARD...Landspouts, wind gusts up to 50 mph, and half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

These storms will remain over mainly rural areas of west central
Kiowa and northeastern Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3852 10343 3837 10346 3836 10373 3852 10372
TIME...MOT...LOC 1934Z 263DEG 1KT 3846 10357 3851 10365

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Cohen
Special weather statement, Aug 7, 1:36 PM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
136 PM MDT Sun Aug 7 2022

COZ097>099-072030-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
136 PM MDT Sun Aug 7 2022

...Strong thunderstorms will impact portions of southern Prowers,
Baca and southeastern Bent Counties through 230 PM MDT...

At 133 PM MDT, Doppler radar was tracking developing strong
thunderstorms in the vicinity of northern Baca County. These storms
are nearly stationary, and will be capable of producing heavy
rainfall, gusty winds, and landspout tornadoes.

HAZARD...Landspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Two Buttes, Two Buttes
Reservoir and Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3703 10307 3765 10306 3781 10205 3726 10204
TIME...MOT...LOC 1935Z 122DEG 4KT 3759 10207 3730 10310

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MG
Special weather statement, Aug 7, 2:37 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
237 PM MDT Sun Aug 7 2022

COZ088-072115-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
237 PM MDT Sun Aug 7 2022

...A strong thunderstorm will impact portions of north central Las
Animas County through 315 PM MDT...

At 236 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Delhi, or 36 miles northeast of Trinidad, moving west
at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of north central Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3775 10417 3758 10409 3745 10442 3771 10447
TIME...MOT...LOC 2036Z 071DEG 14KT 3765 10423

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MG/Cohen

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 6:05 PM MDTFlash Flood Warning Considerable damage threatPUBBent, Crowley, Otero3 hr
Aug 6, 6:27 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa78 min
Aug 6, 6:41 PM MDTFlash Flood WarningPUBEl Paso2 hr
Aug 6, 7:15 PM MDTSpecial Weather StatementPUBKiowa45 min
Aug 6, 7:40 PM MDTSpecial Weather StatementPUBKiowa35 min
Aug 7, 12:54 PM MDTSpecial Weather StatementPUBLas Animas51 min
Aug 7, 1:34 PM MDTSpecial Weather StatementPUBCrowley26 min
Aug 7, 1:36 PM MDTSpecial Weather StatementPUBBaca54 min
Aug 7, 2:02 PM MDTTornado WarningPUBCrowley38 min
Aug 7, 2:32 PM MDTFlash Flood Warning Considerable damage threatPUBCostilla, Huerfano3 hr
Aug 7, 2:37 PM MDTSpecial Weather StatementPUBLas Animas38 min
Aug 7, 2:39 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa, Otero51 min
Aug 7, 3:17 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero73 min
Aug 7, 3:32 PM MDTSpecial Weather StatementPUBProwers58 min
Aug 7, 3:44 PM MDTSevere Thunderstorm WarningPUBBent61 min
Aug 7, 3:48 PM MDTSpecial Weather StatementPUBLas Animas57 min
Aug 7, 4:24 PM MDTTornado WarningPUBBent, Prowers30 min
Aug 7, 4:33 PM MDTTornado WarningPUBBent, Prowers42 min
Aug 7, 4:48 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers45 min
Aug 7, 4:51 PM MDTSpecial Weather StatementPUBBent, Las Animas54 min
Aug 7, 4:56 PM MDTFlash Flood WarningPUBHuerfano, Las Animas3 hr
Aug 7, 5:16 PM MDTSpecial Weather StatementPUBBent59 min
Aug 7, 5:21 PM MDTFlash Flood WarningPUBFremont2 hr
Aug 7, 5:26 PM MDTSpecial Weather StatementPUBSaguache34 min
Aug 7, 5:45 PM MDTFlash Flood WarningPUBBent, Prowers3 hr

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.